Jump to content

Bobby Stephenson

Member Since 12 Nov 2009
Offline Last Active Mar 27 2013 09:27 AM

Posts I've Made

In Topic: Shortening My Accutane Term

12 December 2012 - 12:04 PM

Yeah that's strange. My doctor told me the opposite and I have to finish 6 months and I will be 165mg/kg..That's a bit high, right? I felt like I would be rude to question her decision on the spot so I'll definitely do it next month so you should ask your doctor too!

In Topic: Amazing Progress

10 November 2012 - 12:53 PM

I should start lifting weights =/

In Topic: Small Bumps 4.5 Months

09 November 2012 - 10:24 AM

Don't pop them.

In Topic: Severe Side Effects Have Left Me Suicidal

08 November 2012 - 11:53 PM

Your skin looks amazing...I don't think you can look any better without makeup or photoshop. Maybe you have body dismorphic disorder and all the other symptoms are due to stress. If you can't find anything else to like at least enjoy your BIG GIGANTIC blue eyes.

In Topic: Severe Side Effects Have Left Me Suicidal

08 November 2012 - 10:54 PM

can you post a picture of yourself?